Friday, January 27, 2023

Comments by Piston

Showing 4 of 4 comments.

  • Hello,Dr.Francisco Javier Sans. First of I want to give you my thanks for taking your time and your extensive reply and what do you think is a possible solution to the health problems I am suffering. I agree with you this is not the best place to discuss. I want to say the two diagnostics I have.I have been diagnosed with paranoid schizophrenia in 2008 and OCD and esquizotipico disorder in 2009. I haven´t been in a hospital hospitalized since 2009. I take the same treatment as I take when I was discharged from the hospital. If I could contact you in any form (email or social network). I would like to be treated by you or a friend of you who has the knowledge how to withdraw psychiatric drugs very slowly. I live in Galicia.

    I agree with you that taking two antipsychotics is not beneficial when they work on the same gaba receptors,plus the problems they can cause to liver. I was giving biperideno to control the tremors I was having when they put me on abilify,risperdal,cymbalta,clonazepam.I have cognition problems too. I don´t remember what I read. In addition, I think I have a movement disorder either tardive dyskinesia,akathisia or dystonia. I have too pace sometimes and I have contortion movement in my back plus the inner tremors. Did you do a interaction drugs checker? Can I check for vitamins if I am lower on them,plus minerals like magnesium? I dont know what the amplichip is. I would like to taper the abilify. I think it is the one is causing the internal tremors.
    Thank you very much,
    Piston

  • Hello,doctor Fran Sans.I am a user of the mental health services in Spain. I am taking a lot of medication.I take five different pills, two antipsychotics,(abilify and risperidone),cymbalta,rivotril and akineton retard. I am having internal tremors that prevent me going out. What do you suggest me to do?